MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V11.0
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Data Problem (3196)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An internal issue was found during new version testing that vein leg measurements for length populate the depth field in the vein table for vascular reporting in the 5.0 kb version.This issue has never been reported by a customer.The investigation and any corrections are still in progress.A supplemental will be submitted when new information is available.
 
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2020, during internal testing of a new release by merge healthcare, it was found that the length measurements import to the depth location in the vein measurement table for the vein anatomy of the leg.This occurs in the 5.0 version of vascular reporting which is currently in cardio versions 11.0-12.0.1.Depth measurements currently do not map so they were not overwritten.The issue is that length measurements populate the depth fields.This was found to impact all of the veins for lower extremities.There have been zero reports of this issue by a customer.Due to length measurements populating the depth field, there is a potential for misdiagnosis.However, there are zero reports of impact to a patient and no customers have reported this issue.Reference complaint-(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 03/18/2020.After futher investigation and work to correct mapping strings, it was confirmed that the issue of incorrect measurements mapping to the clinical cardio report was resolved.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.There were no customer reports of this issue.Revised information contained in this supplemental report includes the following: h6 - evaluation codes: health effect - clinical code 4582 no clinical symptom/sign health effect - impact code 2199 no health consequences or impact medical device problem code 1449 application program problem: parameter calculation error type of investigation 10 testing of actual/suspected device investigation findings 3200 incorrect data definition investigation conclusions 143 quality control deficiency h10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key9952834
Report Number2183926-2020-00013
Device Sequence Number654840
Product Code LLZ
UDI-Device Identifier00842000100041
UDI-Public00842000100041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V11.0
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1